# SDR GTIA2016112401673

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 14,110 hours, 6,481 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE CRUISE PHASE, CA + FO SMELLED A SMELL OF HOT PLASTIC OR A HOT IRON. BOTH PACKS WERE ON WITH ENGINE BLEED. AFTER LANDING FA'S IN FORWARD PART OF THE AIRCRAFT SMELLED AN ODOR OF UNKNOWN TYPE WITH BOTH PACKS ON APU BLEED. NO SMELL WAS NOTICED IN THE COCKPIT. PER TSM 05-50-00-810-831-A RAN BOTH ENGINES IAW AMM 71-00-00. OPERATED ENGINE 1 + 2 BLEED INDEPENTLY IAW AMM 36-11-00 AND APU IAW AMM 36-12-00. NO SMELLS NOTED DURING ISOLATION OF BLEED AIR SYSTEMS. HAD OUTBOUND CREW ONBOARD AIRCRAFT TO VERIFY NO SMELL IN AIRCRAFT. AIRCRAFT OK FOR CONITNUED SERVICE
